CASE PRESENTATION: A 76 year old female presented to the ICU with diabetic ketoacidosis. On hospital day five, the patient developed asymmetric lower extremity edema and a 50% decrease in platelets. Bedside compression ultrasound of the right femoral and left popliteal vein revealed thrombi (Figure 1A). Goal directed echocardiogram revealed a free floating, serpiginous hypoechoic mass in the right atrium prolapsing into a dilated and hypokinetic right ventricle (Figure 1B). Given the suspicion of HIT, anti-coagulation with argatroban was started, consultations of cardiothoracic surgery and interventional radiology were placed and thrombolytics were prepared. After review of all risks, benefits, and alternatives, the patient opted for anti-coagulation alone. A CT angiogram of the chest showed large central bilateral pulmonary embolisms (PE) (Figure 2). The patient remained hemodynamically stable and was discharged on rivaroxaban.